MAUDE Adverse Event Report: CHURCH & DWIGHT CO., INC. TROJAN BARESKIN CONDOMS 24 CT

CHURCH & DWIGHT CO., INC. TROJAN BARESKIN CONDOMS 24 CT
Model Number 2260099853
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
An amazon review was received from a consumer stating that multiple packs of trojan bareskin condoms have broken.The consumer alleges that plan b was purchased in addition to going for sti testing.In the absence of confirmation, this complaint will be conservatively reported based on the allegation of a product malfunction.
 
Additional Manufacturer Narrative
This report and the information submitted under this report do not constitute an admission that the device or church & dwight co., inc.Or any of its employees caused or contributed to the event described herein or that the event as reported to church & dwight co., inc.Actually occurred.

Brand Name
TROJAN BARESKIN CONDOMS 24 CT
Common Device Name
CONDOM
Manufacturer (Section D)
CHURCH & DWIGHT CO., INC.
500 charles ewing boulevard
ewing NJ 08628
Manufacturer (Section G)
OKAMOTO INDUSTRIES, INC.
1 nishiyama, itabashi-cho
ryugasaki, ibaraki-pref 301-0 801
JA   301-0801
Manufacturer Contact
stacey harshaw
469 north harrison street
princeton, NJ 08543
6098067868
MDR Report Key13791101
Report Number2280705-2022-00010
Device Sequence Number20224985
Product Code HIS
UDI-Device Identifier00022600998532
UDI-Public00022600998532
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2260099853
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown